Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Tautological pairings on moduli spaces of curves
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2011 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 139, no 1, 51-62 p.Article in journal (Refereed) Published
Abstract [en]

We discuss analogs of Faber's conjecture for two nested sequences of partial compactifications of the moduli space of smooth pointed curves. We show that their tautological rings are one-dimensional in top degree but sometimes do not satisfy Poincare duality.

Place, publisher, year, edition, pages
2011. Vol. 139, no 1, 51-62 p.
Keyword [en]
INTEGRALS, RING
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-31303DOI: 10.1090/S0002-9939-2010-10619-6ISI: 000286648800006Scopus ID: 2-s2.0-78650793021OAI: oai:DiVA.org:kth-31303DiVA: diva2:404913
Note
QC 20110318Available from: 2011-03-18 Created: 2011-03-14 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Yang, Stephanie
By organisation
Mathematics (Dept.)
In the same journal
Proceedings of the American Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 25 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf